# SDR P5CA2025100300080

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 59,144 hours, 9,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FND CROWN STRINGER CRACK FRAME FWD SIDE BETWEEN STA 1957 AND STA 1966 S-9R.( 1. REPAIR THE STRINGER IAW W/S NO. 50674 AND SRM 53-60-03-2R-4 REV 46/ TR: 53-155. 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
